# SDR V0XD20150416102

- Difficulty date: April 16, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T CASS ANTENNA MOUNTING BRACKET CORRODED.  R & R T CASS ANTENNA BRACKET, PN SH670-32364-7, IAW SRM 51-42-06, 51-40-11, 51-25-16, AMM 34-43-00 & 34-43-07.
